# SDR CALA2011032800211

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN WET AREA FLOORBEAM STA 720 HAS CORROSION ON TOP SURFACE FROM BL 0 TO RBL 63.  INSTALLED FLOORBEAM REPAIR AT STA 720 FROM BL 0 TO RBL 63 REF SRM 53-00-51 REPAIR 3.
